Duke Mathematical Journal

Integration by parts for abstract Wiener measures

Hui-Hsiung Kuo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 41, Number 2 (1974), 373-379.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077310406

Digital Object Identifier
doi:10.1215/S0012-7094-74-04142-8

Mathematical Reviews number (MathSciNet)
MR0341085

Zentralblatt MATH identifier
0312.28012

Subjects
Primary: 46G10: Vector-valued measures and integration [See also 28Bxx, 46B22]
Secondary: 28A40

Citation

Kuo, Hui-Hsiung. Integration by parts for abstract Wiener measures. Duke Math. J. 41 (1974), no. 2, 373--379. doi:10.1215/S0012-7094-74-04142-8. https://projecteuclid.org/euclid.dmj/1077310406


Export citation